Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 203, NWS Des Moines, IA

July 16, 2007Butler County, Franklin County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 16, 2007, 7:40 PM CDT for Butler County, Franklin County, Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2007, 7:40 PM CDT (00:40 UTC)
Expired
Jul 16, 2007, 8:30 PM CDT
In force
50 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Butler County, IA, Franklin County, IA

The radar

The Des Moines radar (KDMX), 122 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 2:07 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 170040
SVRDMX
IAC023-069-170130-
/O.NEW.KDMX.SV.W.0203.070717T0040Z-070717T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
740 PM CDT MON JUL 16 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
  EASTERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 830 PM CDT

* AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR HAMPTON...OR ABOUT
  30 MILES SOUTH OF MASON CITY...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  APLINGTON AND 9 MILES SOUTH OF ALLISON BY 800 PM CDT...
  PARKERSBURG BY 810 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.

LAT...LON 4283 9325 4274 9256 4255 9257 4255 9305
      4266 9333
TIME...MOT...LOC 0040Z 291DEG 39KT 4271 9316

$$
1 follow-up statement
000 
WWUS53 KDMX 170057
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT MON JUL 16 2007

IAC069-170105-
/O.CAN.KDMX.SV.W.0203.000000T0000Z-070717T0130Z/
FRANKLIN IA-
755 PM CDT MON JUL 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY IS
CANCELLED...

AT 751 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM CDT MONDAY EVENING FOR SOUTHERN IOWA.

LAT...LON 4280 9300 4279 9295 4279 9292 4278 9288
      4274 9256 4255 9257 4255 9305 4255 9304
      4280 9303
TIME...MOT...LOC 0055Z 291DEG 37KT 4263 9292

$$

IAC023-170130-
/O.CON.KDMX.SV.W.0203.000000T0000Z-070717T0130Z/
BUTLER IA-
755 PM CDT MON JUL 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN BUTLER COUNTY...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
APLINGTON...OR ABOUT 32 MILES SOUTHWEST OF CHARLES CITY...MOVING EAST
AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  APLINGTON BY 800 PM CDT...
  PARKERSBURG BY 805 PM CDT...
  NEW HARTFORD BY 815 PM CDT...

THERE HAVE BEEN SEVERAL UNCONFIRMED REPORTS OF FUNNEL CLOUDS BETWEEN 
KESLEY AND PARKERSBURG BETWEEN 745 PM CDT AND 751 PM CDT. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM CDT MONDAY EVENING FOR SOUTHERN IOWA.

LAT...LON 4280 9300 4279 9295 4279 9292 4278 9288
      4274 9256 4255 9257 4255 9305 4255 9304
      4280 9303
TIME...MOT...LOC 0055Z 291DEG 37KT 4263 9292

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:00 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jul 16, 3:00 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
300 PM CDT MON JUL 16 2007

.SHORT TERM /TONIGHT/...
CONVECTION LEFTOVERS NOW IN SOUTHEAST IOWA WITH RAPID
DESTABILIZATION FOR MOST OF THE AREA THIS AFTERNOON. NO CAP TO SPEAK
OF WITH 30 TO 50 KTS OF BULK SHEAR FROM NORTHERN IOWA TO SOUTHWEST
MN. PWATS ALSO HIGH OVER THE AREA WITH A 1.5 TO 1.8 INCHES PRESENT
FROM NORTH CENTRAL THROUGH SOUTHEAST IOWA ATTM. PARAMETERS COMING
TOGETHER FOR SEVERE EVENT ALONG AND SOUTH OF THE STATIONARY FRONTAL
BOUNDARY THIS EVENING AND TONIGHT. LARGE HAIL AND DAMAGING WINDS
REMAIN THE PRIMARY THREAT WITH ISOLATED TORNADOES ALONG THE BOUNDARY
A POSSIBILITY AS WELL. WEAK DRY LINE HAS ALSO DEVELOPED OVER CENTRAL
IA WHERE CONVERGENCE IS ALSO INCREASING. CONVECTION WILL REMAIN
THROUGH THE EVENING INTO THE OVN AS THETAE ADVECTION CONTINUES TO
FEED STORM ACTIVITY AS BOUNDARY MAKES SOME PROGRESS NORTHEAST OVN.
RAINFALL AMTS IN SOME OF THE STRONGER STORMS MAY REACH TO 2 INCHES
OR GREATER...ESPECIALLY CENTRAL AND EAST. TEMPS TO REMAIN WARM OVN
WITH LOWS FROM 65 T0 70.

.LONG TERM.../TUESDAY-MONDAY/...
MODELS IN GENERAL AGREEMENT OVER THE NEXT SEVERAL PERIODS REGARDING
THE EVOLUTION OF THIS MORNINGS FRONTAL BOUNDARY AND ADVANCEMENT OF
WARM AIR INTO STATE THROUGH WED. DIFFERENCES ARISE REGARDING FRONTAL
PASSAGE ON THURSDAY. WITH MAIN WAVE PROGGED TO DROP EAST SOUTHEAST
TONIGHT...BEST CHANCES FOR ANY ORGANIZED CONVECTION DRIVEN BY A
SYNOPTIC FEATURE WILL EXIT THE REGION BY TUES AM THOUGH FRONT AND
INSTABILITY WILL LINGER. THOUGH UNCAPPED THROUGH EARLY TUES...CAP AT
H700 BEGINS TO TAKE OVER DURING THE DAY AS FRONT LIFTS NORTHEAST AND
TEMPS WARM ALOFT. CURRENT H850 PROGS SUGGEST +24 TO +26C OVER
CENTRAL THROUGH NORTHWEST FORECAST AREA BY LATE AFTERNOON. MIXING
NOT SIGNIFICANT...BUT TEMPS SHOULD WARM TO MID 90S ANYWAY OVER THE
REGION IN AREAS WITH LESSER CLOUD COVER...SOUTHWEST TO WEST
ESPECIALLY. SOME CONCERN TUES AFTERNOON FOR NORTHEAST COUNTIES AS
MLCAPE WILL RISE TO >4000 J/KG BY LATE AFTERNOON AND STILL NO CAP.
BULK SHEAR MODEST WITH LIMITED SFC CONVERGENCE THOUGH INSTABILITY
ALONE SHOULD BE ENUF TO GET THINGS GOING BY MID TO LATE AFTERNOON
OVER THE NORTHEAST SECTIONS. HIGHS TUES WILL PUSH HEAT INDICES TO
NEAR 100 WEST. THUNDER CHANCES WILL REMAIN NORTH IN THE
VICINITY OF THE FRONT WHILE CENTRAL AND SOUTH REMAIN HOT/HUMID
THROUGH WED. FRONT BEGINS TO PUSH SOUTH IN RESPONSE TO H500 WAVE
ROTATING ON THE BACK SIDE OF HUDSON BAY SYSTEM BY WED NIGHT/THUR.
GEM/EURO/GFS SEEM TO BE HANDLING ENERGY BETTER WITH TWO SEPARATE
WAVES WHILE NAM CONSOLIDATES SYSTEM INTO ONE...SHIFTING COOL AIR
FARTHER EAST EARLIER...RESULTING IN SLOWER SOUTHERLY PROGRESSION OF
COOL AIR. HAVE SIDED WITH GFS FRONTAL TIMING...BLENDING WITH
SURROUNDING OFFICES. RATHER COOL AIRMASS HEADING INTO THE GREAT
LAKES AGAIN BY THUR NIGHT/FRI. WILL EXPECT TO SEE 50S FOR LOWS WITH
UPPER 70S TO NEAR 80 NORTHEAST FOR HIGHS FRI. HAVE MADE SOME
SEASONAL ADJUSTMENTS BY RAISING MAX A DEGREE OR TWO FROM PREVIOUS
EPISODES. OPERATIONAL GUIDANCE SEEMS TOO HIGH AND WILL BE KEEPING
TMAX CLOSER TO COOLEST MEMBER FOR FRIDAY. HIGH SLIDES EAST QUICKLY
BY LATE SATURDAY ALLOWING WARMER TEMPS TO SLIDE OVER RIDGE AND BACK
INTO REGION SUN AND MONDAY. HAVE GONE ABOVE HPC GUIDANCE ON MONDAY
GIVEN THERMAL PROFILES OF GEM/EURO/GFS.

&&

.AVIATION...16/18Z
SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG A SFC BOUNDARY
CURRENTLY STRETCHING ACROSS ERN SD AND SRN MN INTO NC/NE IOWA BY
LATE THIS AFTERNOON INTO THE EVENING. LOW TO MID LEVEL CU FIELD
CURRENTLY DEVELOPING ACROSS NC/NE IOWA WITH CEILINGS AROUND
BKN025-045 WITH ISOLATED AREAS OF SCT-BKN015. THUNDERSTORM ACTIVITY
IS THEN EXPECTED TO TRANSLATE SOUTHWARD BY LATE EVENING INTO THE
OVERNIGHT HOURS. SOME LOWERED VISIBILITIES ARE EXPECTED WITH THE
THUNDERSTORM ACTIVITY...WITH CEILINGS MOSTLY AOA SCT-BKN025CB.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION/SHORT TERM...ALBRECHT
LONG TERM...REV
Hazardous weather outlook, Jul 16, 5:56 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
556 PM CDT MON JUL 16 2007

IAZ004>007-015>017-023>028-033>039-046>050-059>062-072>075-
083>086-094>097-171100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-
MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-
MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
556 PM CDT MON JUL 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...ALONG AND EAST OF A LINE FROM SAC CITY...TO WINTERSET...TO LAMONI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING...INTO THE
OVERNIGHT HOURS. SOME SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL
UP TO GOLF BALL SIZE AND DAMAGING STRAIGHT LINE WINDS TO 80 MPH
THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY ALONG
AND EAST OF INTERSTATE 35. SLOW MOVING STORMS WILL PRODUCE
LOCALLY HEAVY RAINFALL...AND COULD BECOME INTENSE ENOUGH TO CAUSE
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT VARIOUS TIMES...MAINLY
LATE AFTERNOON AND OVERNIGHT...FROM TUESDAY THROUGH THURSDAY. SOME
OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
ADDITIONALLY...AMPLE MOISTURE WILL LEND TO THE STORMS PRODUCING
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ACTIVATION MAY ALSO BE
NEEDED AT VARIOUS TIMES FROM TUESDAY THROUGH THURSDAY AS WELL.

IAZ044-045-057-058-070-071-081-082-092-093-171100-
CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR-
RINGGOLD-
556 PM CDT MON JUL 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...WEST OF A LINE FROM SAC CITY...TO WINTERSET...TO LAMONI.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. IF STORM DEVELOPMENT
DOES OCCUR...A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AT VARIOUS TIMES...MAINLY
LATE AFTERNOON AND OVERNIGHT...FROM TUESDAY THROUGH THURSDAY. SOME
LOCALIZED HEAVY RAINFALL IS POSSIBLE WITH ANY STORM ALONG WITH
MARGINALLY SEVERE HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE...BUT NOT LIKELY TONIGHT.
ACTIVATION MAY ALSO BE NEEDED THROUGH THURSDAY...BUT IS NOT
ANTICIPATED AT THIS TIME.

ALBRECHT/KINNEY

In the hours before

Local storm report, Jul 16, 7:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             CEDAR FALLS             42.52N 92.45W
07/16/2007  M4.00 INCH       BLACK HAWK         IA   EMERGENCY MNGR

&&

MRUSSELL
Local storm report, Jul 16, 7:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
727 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             2 NE NEW HARTFORD       42.59N 92.59W
07/16/2007  E2.75 INCH       BUTLER             IA   TRAINED SPOTTER

&&

RK
Local storm report, Jul 16, 7:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
729 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND GST     MASON CITY              43.15N 93.20W
07/16/2007  M59 MPH          CERRO GORDO        IA   MESONET

&&

RK
Local storm report, Jul 16, 7:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             4 SW JANESVILLE         42.60N 92.52W
07/16/2007  M4.25 INCH       BLACK HAWK         IA   PUBLIC

            4.5 HAIL ACTUALLY REPORTED

0712 PM     HAIL             CEDAR FALLS             42.52N 92.45W
07/16/2007  E1.00 INCH       BLACK HAWK         IA   PUBLIC

0713 PM     HAIL             3 NW CEDAR FALLS        42.55N 92.49W
07/16/2007  E2.50 INCH       BLACK HAWK         IA   PUBLIC

            GOLF BALL TO TENNIS BALL HAIL

0715 PM     HAIL             CEDAR FALLS             42.52N 92.45W
07/16/2007  E2.75 INCH       BLACK HAWK         IA   PUBLIC

            IN THE WEST PART OF CEDAR FALLS

&&

ALBRECHT
Local storm report, Jul 16, 7:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
734 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 N HUDSON              42.48N 92.45W
07/16/2007  E4.25 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            SOFTBALL HAIL MIXED IN WITH MOSTLY GOLFBALL SIZED HAIL AT
            INTERSECTION OF HIGHWAY 20 AND HIGHWAY US 58.

&&

SEARCY
Local storm report, Jul 16, 7:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
737 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 S CEDAR FALLS         42.46N 92.45W
07/16/2007  M1.75 INCH       BLACK HAWK         IA   EMERGENCY MNGR

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:10 PM CDTSevere Thunderstorm WarningDMXBlack Hawk65 min
Jul 16, 7:14 PM CDTSevere Thunderstorm WarningDMXCerro Gordo16 min
Jul 16, 8:02 PM CDTSevere Thunderstorm WarningDMXGrundy43 min
Jul 16, 8:22 PM CDTSevere Thunderstorm WarningDMXBremer38 min
Jul 16, 8:29 PM CDTTornado WarningDMXBlack Hawk, Grundy, Tama31 min
Jul 17, 4:26 AM CDTSevere Thunderstorm WarningDMXBlack Hawk41 min
Jul 17, 5:36 AM CDTSevere Thunderstorm WarningDMXBremer39 min
Jul 17, 3:50 PM CDTFlash Flood WatchDMXBlack Hawk, Bremer, Butler36 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.